# SDR IXXA0400072S

- Difficulty date: May 3, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Elongated
- Location: Rt Wing Flap
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE C-CHECK INSP FOUND RT IB VANE SLOT ELONGATED HOLES AT STA XS. 250.089. REPAIR WAS ACCOMPLISHED. REMOVED ALL FASTENERS WITHIN REPAIR AREAS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21. REMOVED DAMAGED AREA IAW DWG V82-R07. PERFORMED NDT INSP IAW NDT SPM PART 06-10-01-001. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED AN EXTERNAL DOUBLER AND FILLER AND INTERNAL DOUBLER IAW DWG VR2-R07. CLEANED, TREATED AND PRIMED REPAIR DOUBLER INTERIOR SURFACE, FILLER AND INTERNAL DOUBLER IAW SRM 51-1-8B. APPLIED SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG1. INSTALLED EXTERNAL DOUBLER, FILLER AND INTERNAL DOUBLER ON RT IB VANE SLOT USING NEW FASTENERS IAW DWG V82-R07, SRM 51-1-21 PG.1, SRM 51-1-20D PG7.
